# SDR DALA2020111603749

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BETWEEN FR 68 TO FR 69 LEVEL STR 23L IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED NEW STRUCTURE WEB LOCATED BETWEEN FR 68 TO FR 69 LEVEL STR 23L IN PASSENGER CABIN, AS PER A319 SRM 51-72-11.
